Existence of positive solutions for a nonlinear quadratic integral equation
MetadataShow full metadata
In this article, we study the existence of positive solutions for the nonlinear quadratic integral equation
x(t) = g(t, x(t)) ∫t-∞ α(t, t - s) ƒ(s, x(s))ds, t ∈ ℝ.
By using fixed point theory on cones, we prove the existence and uniqueness of bounded and continuous solution with positive infimum. An example illustrates the abstract result.
CitationWang, C. H., Ding, H. S., & N'Guerekata, G. M. (2019). Existence of positive solutions for a nonlinear quadratic integral equation. Electronic Journal of Differential Equations, 2019(79), pp. 1-11.
This work is licensed under a Creative Commons Attribution 4.0 International License.